MathSciNet Relay Station
MathSciNet bibliographic data
MR305494 (46 #4624) 60J80
Foster, James H.; Williamson, John A. Limit theorems for the Galton-Watson process with time-dependent immigration. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 20 (1971), 227–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement